MAUDE Adverse Event Report: CORENTEC CO.,LTD. BENCOX TOTAL HIP SYSTEM; METAL HEAD

CORENTEC CO.,LTD. BENCOX TOTAL HIP SYSTEM; METAL HEAD
Model Number 01.02.405
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The issue was that the 28m label was attached to the metal hard size 28s shipped to the dealership.As a result of confirmation, both products were confirmed to have been implanted into the patient's body.But there were no separate customer complaints from patients or specialists, and corentec discovered this problem first.
 
Additional Manufacturer Narrative
2ea metal heads shipped to the u.S.Were labeled 28s, but the actual product was packaged in a size of 28m.In order to determine the cause, we tracked it based on the lot number and found that the products of 2ea in size 28m and size 28s were packaged on the same date.Corentec shall retrieve the product from a hospital, surgeon, patient or other place of sale to ensure appropriate action is taken in accordance with customer complaint management standard (crsi-07-14) and medical device reporting standard (crsi-07-13).To this end, we tracked 2ea products shipped to the united states.After tracking the use of the products, both products were found to have been used by patients.However, no complaints were received by corentec in using this product.The total quantity manufactured for lot: 2bbbmle9 found is 2ea, and all 2ea quantities have been tracked.No complaints have yet been made to corentec regarding 2ea's products that have already been used on patients, but corentec will accept mdrs to report this issue as a preemptive response and try to find essential information about mdrs.To address this issue, corrective actions will be issued so that root cause analysis can be found.

Brand Name
BENCOX TOTAL HIP SYSTEM
Common Device Name
METAL HEAD
Manufacturer (Section D)
CORENTEC CO.,LTD.
12, yeongsanhong 1-gil
ipjang-myeon, seobuk-gu
cheonan-si, chungcheongnam-do 31056
Manufacturer (Section G)
CORENTEC CO.,LTD.
12, yeongsanhong 1-gil
seobuk-gu, ipjang-myeon
cheonan-si, chungcheongnam-do 31056
KS   31056
Manufacturer Contact
mr. lee
12, yeongsanghong 1-gil
seobuk-gu, ipjang-myeon
cheonan-si, chungcheongnam-do 31056
KS   31056
MDR Report Key18107994
Report Number3009106092-2023-00002
Device Sequence Number6874804
Product Code LPH
UDI-Device Identifier08806373830600
UDI-Public8806373830600
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.02.405
Device Lot Number2BBBMLE9
Was Device Available for Evaluation? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose